# SDR 071708N523CSI

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 3,740 hours, 2,668 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 66426321
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 3,740 hours, 2,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KMVY THE LANDING GEAR UNLOCK LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION.  THE HYDRAULIC PRESSURE LIGHT REMAINED ON, STAB MISCOMPARE LIGHT ILLUMINATED FOLLOWED BY MASTER CAUTION.  FOLLOWED CHECKLIST DIVERTED TO KBED AND DECLARED AN EMERGENCY.  RESET HYDRAULIC CONTROL CIRCUIT BREAKER AS PER CHECK LIST.  LOWERED GEAR, HYD PRESS AND STAB MISCOMPARE INDICATIONS WENT BACK TO NORMAL.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE NOSE LANDING GEAR UPLOCK ASSEMBLY OUT OF ADJUSTMENT.  ADJUSTED NLG UPLOCK ASSEMBLY.  PERFORMED SEVERAL GEAR SWINGS.  SYSTEM OPERATES NORMAL.  (A)
